# SDR DLM11971305

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Component: 0105606205
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF EMERGENCY TRACK LIGHTING AT THE GATE, A SECTION OF ESCAPE PATH TRACK LIGHTING WAS FOUND INOPERATIVE. IT WAS DETERMINED THAT TWO WIRE RUNS WERE DAMAGED BETWEEN ROWS 38 AND 49 RIGHT AISLE.  THESE CABLES WERE REPLACED RETURNING THE SYSTEM TO NORMAL.
